1. An existence result for a class of (p(x),q(x))-Laplacian system via sub-supersolution method

Saleh Shakeri

Volume 3, Issue 4 , Autumn 2021, Pages 1-8

http://dx.doi.org/10.30495/maca.2021.1937515.1024

Abstract
  This study concerns the existence of positive solution for the following nonlinear boundary value problem\begin{gather*}-\Delta_{p(x)} u= a(x)h(u) + f(v) \quad\text{in }\Omega\\-\Delta_{q(x)} v=b(x)k(v) + g(u) \quad\text{in }\Omega\\u=v= 0 \quad\text{on } \partial \Omega\end{gather*}where $p(x),q(x) ...  Read More

3. On a nonlinear abstract second-order integrodifferential equation part I

Mohammed Aijazuddin Hussain

Volume 3, Issue 4 , Autumn 2021, Pages 13-24

http://dx.doi.org/10.30495/maca.2021.1936023.1022

Abstract
  The object of this paper is to study the existence, uniqueness and continuation of the solutions of nonlinear second-order integrodifferential equations. In the theory of infinitesimal generator of $C_0$- semigroup in a Banach space, the fixed point theorems of Schauder and Banach are used to establish ...  Read More

4. Numerical solution of a coupled system of fractional order integro differential equations by an efficient numerical method based on the second kind Chebyshev polynomials

Mohammad Hossein Derakhshan

Volume 3, Issue 4 , Autumn 2021, Pages 25-40

http://dx.doi.org/10.30495/maca.2021.1938222.1025

Abstract
  In this paper, an efficient numerical method based on operational matrices of the second kind Chebyshev polynomials is used for the solution of a coupled system of fractional-order integrodifferential equations that the fractional derivative is given in Caputo's sense. The operational matrices of the ...  Read More

5. Multiplicity results for the nonlinear p-Laplacian fractional boundary value problems

Tawanda Gallan Chakuvinga; Fatma Serap Topal

Volume 3, Issue 4 , Autumn 2021, Pages 41-62

http://dx.doi.org/10.30495/maca.2021.1938349.1026

Abstract
  This paper investigates the existence of single and multiple positive positive solutions of fractional differential equations with p-Laplacian by means of the Green's function properties, the Guo-Krasnosel'skii fixed point theorem, the monotone iterative technique accompanied by established sufficient ...  Read More

6. Bifuzzy d-algebras under norms

Rasul Rasuli

Volume 3, Issue 4 , Autumn 2021, Pages 63-83

http://dx.doi.org/10.30495/maca.2021.1938454.1027

Abstract
  In this paper, by using norms (t-norms and t-conorms), we introduce the notions of bifuzzy d-algebras and bifuzzy d-ideals of d-algebras and investigate several interesting properties. Next, we consider their intersection and product. Finally, we obtain some results about them under d-algebra homomorphisms.  Read More